Journal article icon

Journal article

WITTGENSTEIN AND THE TURNING-POINT IN THE PHILOSOPHY OF MATHEMATICS - SHANKER,SG

Publication status:
Published

Actions


Authors


Journal:
PHILOSOPHICAL BOOKS
Volume:
29
Issue:
1
Pages:
32-34
Publication date:
1988-01-01
ISSN:
0031-8051
Source identifiers:
67762
Pubs id:
pubs:67762
UUID:
uuid:7847e4d2-268a-4e8b-87b0-4e3495738dd6
Local pid:
pubs:67762
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP